# SDR JJBA20150730012

- Difficulty date: July 30, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 35,041 hours, 47,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING AN EMER LIGHT FUNCTION TEST, DURING THE SCHEDULED LINE CHECK, THE FWD AIRSTAIR EGRESS EMER LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY AT PS1.
